# SDR REXA2020041600492

- Difficulty date: March 7, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: CC670322129
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; HIDDEN CORROSION: [DURING REMOTION OF BUSHING RELATED WITH TASK 900-35-710-902 STEP 5]: CORROSION ON LH/RH FITTINGS (AIRFRAME STRUCTURE)
AT AFT NOSE LANDING GEAR CUTOUT. (FYT)                              
                                                                      
CORROSION LEVEL 2. LH/RH FITTINGS AT AFT NOSE LANDING GEAR CUTOUT WERE REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01
